MAUDE Adverse Event Report: HOLOGIC, INC. FLUENT FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC. FLUENT FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-112S
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported and a definitive root cause for the reported event could not be determined.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.This report was submitted under the wrong number: 1222782-2021-00057, please refer to the correct number 1222780-2021-00057.
 
Event or Problem Description
It was reported that during a fluent procedure, the out-flopack housing broke apart in pieces.No injuries to the patient or staff were reported.No other information is available.

Brand Name
FLUENT FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jos[?], alajuela 20102- CRI
CS   20102 CRI
MDR Report Key13943400
Report Number1222780-2021-00057
Device Sequence Number6505870
Product Code HIG
UDI-Device Identifier15420045507401
UDI-Public(01)15420045507401(17)231028(10)20K28RF
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model NumberFLT-112S
Device Catalogue NumberFLT-112S
Device Lot Number20K28RF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale